# SDR DALA2023022701472

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 33,131 hours, 4,236 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 DOOR PRESSURE SLIDE PRESSURE AND ATT 2R MESSAGE ON DOOR 2R. CORRECTIVE ACTION: R/R DEU B 300RH4 PER A330AMM 23-73. OPS CK GOOD. (4073673)
